# SDR AALA202501233710

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,902 hours, 4,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F0409106
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ONE EMERGENCY LIGHT IN BUSINESS CLASS HAS INOPERATIVE LED RIGHTSIDE CABIN. REPLACED EMERGENCY LIGHT IN BUSINESS CLASS AT RIGHT HAND AND PERFORMED OPERATIONAL CEHCK GOOD. PER  B777-3 AMM 33-51-05-960-801.
